# SDR 29GA2017092300001

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 35,337 hours, 39,313 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9004 TLH-MCO, GEAR INTRANSIT LIGHT STAYED ON WHILE GEAR HANDLE WAS IN THE UP POSITION. ADJUSTED NLG UPLOCK SWITCH IAW AMM 32-61-15-02, OPS CHECK GOOD.
